# SDR USAA2014041400023

- Difficulty date: April 13, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N835AW
- Make and model: Airbus A319-132
- Aircraft serial: 2458
- Aircraft time: 30,073 hours, 12,901 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L1 GUST LOCK NOT LOCKING.  CLEANED & LUBED L1 GUST LOCK MECHANISM.  OPERATIONS CHECKED GOOD.
